# SDR AALA951159

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - INNER CHORD CORRODED.  FOUND BEYOND SRM LIMITS AFTER BLENDING.  REINSTALLED FASTENERS WITH SHIM AS REQUIRED AFTER ALODING BLENDED AREAS.  APPROVED BY ENGINEERING WITH NOTED CONDITION PER MRB 767-959.  TST 41,966.02.  CYCLES, 13,544. (X)
